how common is it to use zoloft to treat Neurocardio Syncope???
is it a symptom of Neurocardio Syncope...
to be tired all the time?
have headaches ?
short of breath?
and cant recall memories, and have a hard time focusing or remembering.
My doctor mentioned it last time we spoke, but I wanted to avoid the anti-depressants because of the possible side effects....
I have neurocardiogenic syncope as well, and yes, tiredness, being vaguely lightheaded, and shortness of breath are all things I have experienced. It does help to make sure you're drinking lots of liquids and eating a lot of salt....I drink a half of a gallon of water a day and constantly snack on pretzels - it helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.